Alert archive / Oklahoma / Freeze Warnings in 2013
Freeze Warning 9, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at May 2, 2013, 4:03 PM CDT for 8 counties in Oklahoma. It took effect at May 3, 2013, 1:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 2, 2013, 4:03 PM CDT (21:03 UTC)
- In effect from
- May 3, 2013, 1:00 AM CDT
- Expired
- May 3, 2013, 7:02 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
Counties Creek County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 44 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
849 WWUS74 KTSA 022103 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 403 PM CDT THU MAY 2 2013 OKZ054>056-059>061-064>066-030515- /O.UPG.KTSA.FZ.A.0001.130503T0600Z-130503T1500Z/ /O.NEW.KTSA.FZ.W.0009.130503T0600Z-130503T1500Z/ OSAGE-WASHINGTON OK-NOWATA-PAWNEE-TULSA-ROGERS-CREEK-OKFUSKEE- OKMULGEE- 403 PM CDT THU MAY 2 2013 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON...PAWNEE...NOWATA...CREEK...OKFUSKEE... OKMULGEE...TULSA...ROGERS AND OSAGE. * THIS REPLACES THE WATCH THAT WAS IN EFFECT. HAZARDOUS WEATHER... * PARTIALLY CLEARING SKIES TONIGHT WILL ALLOW TEMPERATURES TO DROP TO NEAR OR SLIGHTLY BELOW FREEZING...ESPECIALLY IN AREAS WEST OF U.S. HIGHWAY 75 INCLUDING PARTS OF THE TULSA METROPOLITAN AREA. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-030515- /O.CON.KTSA.FZ.A.0001.130503T0600Z-130503T1500Z/ /O.CON.KTSA.FZ.A.0002.130504T0600Z-130504T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON- 403 PM CDT THU MAY 2 2013 ...FREEZE WATCH REMAINS IN EFFECT FROM 1 AM CDT FRIDAY THROUGH FRIDAY MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... A FREEZE WATCH IS IN EFFECT AND A FREEZE WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN ARKANSAS...BENTON...WASHINGTON...CARROLL AND MADISON. HAZARDOUS WEATHER... * TEMPERATURES ACROSS NORTHWEST ARKANSAS MAY FALL TO NEAR FREEZING LATE TONIGHT AND EARLY FRIDAY MORNING. IMPACTS... * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ057-058-062-063-067>069-030515- /O.CON.KTSA.FZ.A.0001.130503T0600Z-130503T1500Z/ CRAIG-OTTAWA-MAYES-DELAWARE-WAGONER-CHEROKEE-ADAIR- 403 PM CDT THU MAY 2 2013 ...FREEZE WATCH REMAINS IN EFFECT FROM 1 AM CDT FRIDAY THROUGH FRIDAY MORNING... A FREEZE WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OTTAWA...DELAWARE...CHEROKEE...ADAIR...CRAIG... WAGONER AND MAYES. HAZARDOUS WEATHER... * TEMPERATURES ACROSS NORTHEAST OKLAHOMA MAY FALL TO NEAR FREEZING LATE TONIGHT AND EARLY FRIDAY MORNING. MOST AREAS TO THE EAST OF U.S. HIGHWAY 75 WILL LIKELY STAY JUST ABOVE 32 DEGREES HOWEVER. IMPACTS... * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
3 follow-up statements
384 WWUS74 KTSA 030841 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 341 AM CDT FRI MAY 3 2013 OKZ054>056-059>061-064>066-031500- /O.CON.KTSA.FZ.W.0009.000000T0000Z-130503T1500Z/ OSAGE-WASHINGTON OK-NOWATA-PAWNEE-TULSA-ROGERS-CREEK-OKFUSKEE- OKMULGEE- 341 AM CDT FRI MAY 3 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON...PAWNEE...NOWATA...CREEK...OKFUSKEE... OKMULGEE...TULSA...ROGERS AND OSAGE. HAZARDOUS WEATHER... * CLEARING SKIES IN THE WAKE OF A DEPARTING UPPER SYSTEM WILL ALLOW FOR RADIATIONAL COOLING OF AN ALREADY UNSEASONABLY COLD AIRMASS IN PACE ACROSS THE AREA. THIS WILL LIKELY PRODUCE SEVERAL HOURS OF BELOW FREEZING TEMPERATURES. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-031645- /O.CON.KTSA.FZ.A.0001.000000T0000Z-130503T1500Z/ /O.CON.KTSA.FZ.A.0002.130504T0600Z-130504T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON- 341 AM CDT FRI MAY 3 2013 ...FREEZE WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... A FREEZE WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN ARKANSAS...BENTON...WASHINGTON...CARROLL AND MADISON. HAZARDOUS WEATHER... * AN UNSEASONABLY COLD CANADIAN AIRMASS REMAINS IN PLACE ACROSS THE AREA. TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY BELOW FREEZING ACROSS MUCH OF THE REGION THIS MORNING. IMPACTS... * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ057-058-062-063-067>069-031500- /O.CON.KTSA.FZ.A.0001.000000T0000Z-130503T1500Z/ CRAIG-OTTAWA-MAYES-DELAWARE-WAGONER-CHEROKEE-ADAIR- 341 AM CDT FRI MAY 3 2013 ...FREEZE WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FREEZE WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OTTAWA...DELAWARE...CHEROKEE...ADAIR...CRAIG... WAGONER AND MAYES. HAZARDOUS WEATHER... * AN UNSEASONABLY COLD CANADIAN AIRMASS REMAINS IN PLACE ACROSS THE AREA. TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY BELOW FREEZING ACROSS MUCH OF THE REGION THIS MORNING. IMPACTS... * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
674 WWUS74 KTSA 031106 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 606 AM CDT FRI MAY 3 2013 ARZ001-002-010-011-032100- /O.CAN.KTSA.FZ.A.0001.000000T0000Z-130503T1500Z/ /O.CON.KTSA.FZ.A.0002.130504T0600Z-130504T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON- 606 AM CDT FRI MAY 3 2013 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... ...FREEZE WATCH IS CANCELLED... A FREEZE WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN ARKANSAS...BENTON...WASHINGTON...CARROLL AND MADISON. HAZARDOUS WEATHER... * DESPITE ACCUMULATING SNOW IN PARTS OF NORTHWEST ARKANSAS...TEMPERATURES HAVE REMAINED ABOVE FREEZING THIS MORNING...AND THEREFORE...THE FREEZE WATCH HAS BEEN CANCELLED THROUGH MID MORNING TODAY. FREEZING TEMPERATURES WILL AGAIN BE POSSIBLE TONIGHT AND EARLY TOMORROW MORNING SO A FREEZE WATCH REMAINS IN EFFECT FOR THAT TIME FRAME. IMPACTS... * THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION TONIGHT. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ057-058-062-063-067>069-031215- /O.CAN.KTSA.FZ.A.0001.000000T0000Z-130503T1500Z/ CRAIG-OTTAWA-MAYES-DELAWARE-WAGONER-CHEROKEE-ADAIR- 606 AM CDT FRI MAY 3 2013 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FREEZE WATCH... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...DELAWARE...OTTAWA...CHEROKEE...CRAIG...WAGONER... MAYES AND ADAIR. * A WIDESPREAD FREEZE IS NO LONGER EXPECTED THROUGH MID MORNING TODAY. && $$ OKZ054>056-059>061-064>066-031500- /O.CON.KTSA.FZ.W.0009.000000T0000Z-130503T1500Z/ OSAGE-WASHINGTON OK-NOWATA-PAWNEE-TULSA-ROGERS-CREEK-OKFUSKEE- OKMULGEE- 606 AM CDT FRI MAY 3 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE...WASHINGTON...OSAGE...NOWATA...CREEK... OKFUSKEE...OKMULGEE...TULSA AND ROGERS. HAZARDOUS WEATHER... * NEAR FREEZING TEMPERATURES WILL REMAIN POSSIBLE THROUGH MID MORNING TODAY ACROSS PARTS OF NORTHEAST OKLAHOMA ALONG AND WEST OF A LINE FROM NOWATA TO OKMULGEE. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
471 WWUS74 KTSA 031202 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 702 AM CDT FRI MAY 3 2013 OKZ054>056-059>061-064>066-031315- /O.CAN.KTSA.FZ.W.0009.000000T0000Z-130503T1500Z/ OSAGE-WASHINGTON OK-NOWATA-PAWNEE-TULSA-ROGERS-CREEK-OKFUSKEE- OKMULGEE- 702 AM CDT FRI MAY 3 2013 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FREEZE WARNING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CREEK...WASHINGTON...OSAGE...NOWATA...PAWNEE... OKFUSKEE...OKMULGEE...TULSA AND ROGERS. * FREEZING TEMPERATURES NO LONGER APPEAR LIKELY THIS MORNING...ALTHOUGH TEMPERATURES WILL REMAIN IN THE MID 30S FOR THE NEXT COUPLE OF HOURS. && $$ ARZ001-002-010-011-032015- /O.CON.KTSA.FZ.A.0002.130504T0600Z-130504T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON- 702 AM CDT FRI MAY 3 2013 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... A FREEZE WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN ARKANSAS...BENTON...WASHINGTON...CARROLL AND MADISON. HAZARDOUS WEATHER... * FREEZING TEMPERATURES WILL BE POSSIBLE TONIGHT AND EARLY TOMORROW MORNING ACROSS FAR NORTHWEST ARKANSAS. IMPACTS... * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at May 2, 3:49 PM CDT, 14 minutes earlier.
Area forecast discussion, May 2, 3:49 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
349 PM CDT THU MAY 2 2013
.DISCUSSION...
IT IS OFFICIAL...SNOWFLAKES HAVE BEEN OBSERVED AT WFO TULSA THIS
AFTERNOON...THE LATEST TRACE OF SNOW ON RECORD! SOME OTHER REPORTS
OF SLEET OR SNOW AROUND THE AREA AS WELL MAINLY WITHIN HEAVIER
BANDS OF PRECIP. SNOW ALSO REPORTED IN LAST HOUR IN SE KANSAS
WITH SECOND BAND OF PRECIP MOVING THROUGH.
DEEPENING UPPER LOW WILL CONTINUE TO COOL TEMPERATURES ALOFT
THROUGH THE EVENING AS MORE FOCUSED AREA OF PRECIP SHIFTS TO THE
EAST FOR TONIGHT. STILL NO GUARANTEE THAT THE COLUMN WILL COOL
ENOUGH AT THE VERY LOWEST LEVELS FOR A TRANSITION TO ALL SNOW BUT
DO THINK MORE SIGNIFICANT BANDS OF PRECIP STAND A CHANCE TO
PRODUCE SOME ACCUMULATING SNOW. MOST RECENT MODEL TRENDS HAVE
TARGETED EXTREME NE OKLAHOMA AND NW ARKANSAS CONSISTENTLY WITH
ACCUMULATING SNOW AND WHILE THE AMOUNTS ARE LIKELY MUCH TOO
HIGH...WE ARE CONCERNED ENOUGH ABOUT AT LEAST LOCAL ACCUMULATIONS
OF AN INCH OR SO ON GRASSY SURFACES ESPECIALLY IN SOME OF THE
ELEVATED TERRAIN OF FAR NW ARKANSAS. EVEN THOUGH TRAVEL IMPACTS
ARE NOT LIKELY AS SFC TEMPS STAY JUST ABOVE FREEZING...EVEN MODEST
ACCUMULATIONS ON TREES AT THIS TIME OF YEAR CAN BE DAMAGING. THUS
WILL GO WITH WINTER WEATHER ADVISORY FOR EXTREME NE OKLAHOMA AND
MUCH OF NW ARKANSAS...KNOWING FULL WELL THAT YES...IT IS MAY.
ALREADY SOME CLEARING SKIES ACROSS WESTERN OK AND WHILE THE LOW
EVENTUALLY CUTS OFF AND PUTS THE BRAKES ON THAT...FELL ENOUGH
CLEARING FROM TULSA WEST TONIGHT TO ALLOW TEMPS TO DROP TO 32 OR A
LITTLE BELOW. THUS WILL UPGRADE TO FREEZE WARNING...INCLUDING
TULSA METRO. THAT WOULD BREAK A RECORD FOR LATEST FREEZE AT TUL BY
ONE DAY...PREVIOUS MAY 2 1909. TEMPS WILL BE CLOSE TO FREEZING IN
AREAS FARTHER EAST BUT CONFIDENCE IS STILL NOT HIGH ENOUGH TO
UPGRADE AT THIS TIME...HOPEFULLY EVENING SHIFT WILL BE ABLE TO GET
A BETTER HANDLE ON IT.
UPPER LOW WILL BE SLOW TO LEAVE US BEHIND KEEPING A VERY COOL AND
WET REGIME IN PLACE THROUGH AT LEAST PART OF SATURDAY. AS THE LOW
WRAPS UP IT WILL TAP BETTER MOISTURE TO THE EAST ASSOCIATED WITH
LOW ON THE GULF COAST...THUS WRAP AROUND PRECIP SHOULD DEVELOP
LATE FRIDAY. WITH UPPER LOW MORE OR LESS OVERHEAD...SNOW POSSIBLE
ONCE AGAIN IN SOME AREAS AFTER DARK. FREEZE WATCH WILL BE LEFT FOR
NW ARKANSAS FRIDAY NIGHT AS WELL.
TREND TOWARD WARMER TEMPS AND DRY WEATHER BEGINS SUNDAY AS CUTOFF
LOW FINALLY MOVES FAR ENOUGH EAST TO LOSE ITS INFLUENCE HERE.
PATTERN UNCERTAIN NEXT WEEK BUT DOES LOOK MORE LIKE SPRING IN ANY
CASE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 33 52 38 55 / 80 20 50 40
FSM 38 49 36 55 / 90 30 50 40
MLC 36 56 40 55 / 50 10 40 40
BVO 32 50 35 54 / 60 30 50 40
FYV 34 43 32 51 / 100 70 60 40
BYV 34 40 32 51 / 100 80 60 50
MKO 36 51 38 54 / 80 20 50 40
MIO 35 44 34 53 / 90 70 60 40
F10 34 54 39 54 / 60 10 40 40
HHW 38 57 40 58 / 40 10 20 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM FRIDAY TO 10 AM FRIDAY FOR OKZ054-
OKZ055-OKZ056-OKZ059-OKZ060-OKZ061-OKZ064-OKZ065-OKZ066.
FREEZE WATCH FROM 1 AM FRIDAY TO 10 AM FRIDAY FOR OKZ057-OKZ058-
OKZ062-OKZ063-OKZ067-OKZ068-OKZ069.
WINTER WEATHER ADVISORY FROM 1 AM FRIDAY TO 1 PM FRIDAY FOR
OKZ058-OKZ063.
AR...FREEZE WATCH FROM 1 AM FRIDAY TO 10 AM FRIDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011.
FREEZE WATCH FROM 1 AM SATURDAY TO 9 AM SATURDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011.
WINTER WEATHER ADVISORY FROM 1 AM FRIDAY TO 1 PM FRIDAY FOR
ARZ001-ARZ002-ARZ010-ARZ011.
&&
SHORT TERM...23
LONG TERM....14Hazardous weather outlook, May 2, 1:12 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 112 PM CDT THU MAY 2 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 112 PM CDT THU MAY 2 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WINTER WEATHER. SNOW ACCUMULATION. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT. DISCUSSION... NORTH WINDS WILL CONTINUE TO GUST TO 30 TO 35 MILES AN HOUR THIS AFTERNOON AS UNSEASONABLY COLD AIR CONTINUES TO OVERSPREAD THE AREA. RAIN WILL INCREASE IN COVERAGE THIS AFTERNOON AND EVENING AS WELL...WITH TEMPERATURES ALOFT BECOMING COLD ENOUGH FOR THE RAIN TO MIX WITH OR CHANGE TO SNOW TONIGHT IN PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. TEMPERATURES JUST ABOVE THE GROUND IN THESE AREAS ARE ONLY EXPECTED TO FALL INTO THE LOW TO MID 30S. THESE TEMPERATURES SHOULD PRECLUDE MUCH ACCUMULATION AS WELL AS MUCH ADVERSE IMPACT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...HIGH WIND POTENTIAL. SATURDAY THROUGH MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE STORM SYSTEM WILL BE SLOW TO MOVE OUT OF THE AREA SO UNSEASONABLY COLD WEATHER ALONG WITH A WET PERIOD IS EXPECTED. ANOTHER BRIEF PERIOD OF LIGHT SNOW IS POSSIBLE ACROSS NORTHWEST ARKANSAS LATE FRIDAY NIGHT WITH LITTLE ACCUMULATION EXPECTED. ONCE THIS SYSTEM EXITS THE AREA...FAIR WEATHER WILL OCCUR LATE THIS WEEKEND INTO EARLY NEXT WEEK. ANOTHER SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA ON TUESDAY AND WEDNESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:20 PM CDT | Special Weather Statement | TSA | Pawnee | 25 min |
| May 1, 7:43 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| May 1, 7:45 PM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| May 1, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 28 min |
| May 2, 3:58 PM CDT | Winter Weather Advisory | TSA | Delaware, Ottawa | 17 hr |
Nearby
Freeze Warnings in Oklahoma, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.